MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HBSAG CONF; PRISM HBSAG CONFIRMATORY

ABBOTT LABORATORIES PRISM HBSAG CONF; PRISM HBSAG CONFIRMATORY
Catalog Number 06E51-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported multiple (b)(6) results.Three plasma donation samples were repeat (b)(6) for prism hbsag and confirmed (b)(6) by the prism hbsag confirmatory assay.However, the samples were (b)(6) with the roche nat assay.The customer further indicated each donor was (b)(6) prior to the (b)(6) result and the subsequent donation (2 to 4 days later) were also (b)(6).No specific donor information was provided.No adverse impact to donor management was reported.Sample ids tested with confirmatory reagent lot 75067m500: (b)(6).
 
Additional Manufacturer Narrative
Further investigation of the issue included a review of the complaint text, a search for similar complaints, review of customer instrument logs, review of field data and a review of labeling.Review of complaint activity did not identify any adverse or non-statistical trends for the prism hbsag assay or the prism hbsag confirmatory assay.Normal complaint activity was identified for the likely cause lot.A review of the device history record for the likely cause lot did not reveal any issues related to the customer's observation.A review of the data generated by the customer for the prism hbsag assay was performed.This review included a comparison of initial and repeat (b)(6) rates for each lot to the package insert claims as well as a comparison to other masterlots within a similar timeframe.The customers initial and repeat (b)(6) rates were not (b)(6) and were within package insert claims.The performance of the complaint lots was similar to other lots.The prism hbsag and prism hbsag confirmatory reagent package inserts were reviewed and were found to adequately address the issue.Based on the results of this investigation no systemic issue or deficiency of the prism hbsag and hbsag confirmatory assays was identified.

Brand Name
PRISM HBSAG CONF
Common Device Name
PRISM HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7221647
Report Number1415939-2018-00012
Device Sequence Number2248221
Product Code KSJ
UDI-Device Identifier00380740062972
UDI-Public00380740062972
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2018
Device Catalogue Number06E51-68
Device Lot Number75067M500
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer02/22/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AND 77050M500; AND LOT 77050M500; PRISM ANALYZER, LIST 06A36-04 SN (B)(4); PRISM ANALYZER, LIST 06A36-04 SN (B)(4),; PRISM HBSAG 06D19-68 LOT 75124M500; PRISM HBSAG 06D19-68 LOT 75124M500